# SDR MYWA110048

- Difficulty date: June 11, 2011
- Submitted: June 14, 2011
- Operation: Air carrier
- Aircraft: N739MA
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30670
- Aircraft time: 16,766 hours, 6,510 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Unknown
- Condition: Malfunctioned
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM:  DUCT PRESSURE ON RIGHT SIDE SHOWS 20 PSI BELOW LEFT DUCT ON CLIMB + CRUISE.  CHECKED THE DUCT PRESSURE ON GROUND OPS CHECKS NORMAL PER FIM 36-10 TASK 807.
